# SDR 3S9A998CX012011

- Difficulty date: January 1, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 8,927 hours, 5,308 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99145514
- Part serial: 0182
- Condition: Broken
- Location: Cockpit
- Part time: 8,927 hours, 5,308 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT SELECT IN THE UP POSITION AFTER TAKEOFF.  GEAR DID NOT GO UP, 3 GREENS REMAINED ON.  TROUBLESHOT SYSTEM,  REPLACED LANDING GEAR CONTROL HANDLE IAW CESSNA 750 MM 32-30-01.  OPS CK'D GOOD.
